Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 623129, 14 pages
http://dx.doi.org/10.1155/2014/623129
Research Article

Optimal Control Problem with Necessary Optimality Conditions for the Viscous Dullin-Gottwald-Holm Equation

Department of Mathematics Education, Daegu University, Jillyang, Gyeongsan, Gyeongbuk 712-714, Republic of Korea

Received 20 September 2013; Revised 5 January 2014; Accepted 7 January 2014; Published 24 February 2014

Academic Editor: Ziemowit Popowicz

Copyright © 2014 Jinsoo Hwang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinsoo Hwang, “Optimal Control Problem with Necessary Optimality Conditions for the Viscous Dullin-Gottwald-Holm Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 623129, 14 pages, 2014. https://doi.org/10.1155/2014/623129.